# SDR COMA0260633

- Difficulty date: November 5, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 16,857 hours, 15,465 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5574 FLAPS FAIL CAUTION MESSAGE DURING LANDING.RESET THE FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
